Open Access
Translator Disclaimer
October 2004 Time changes of symmetric diffusions and Feller measures
Masatoshi Fukushima, Ping He, Jiangang Ying
Ann. Probab. 32(4): 3138-3166 (October 2004). DOI: 10.1214/009117904000000649

Abstract

We extend the classical Douglas integral, which expresses the Dirichlet integral of a harmonic function on the unit disk in terms of its value on boundary, to the case of conservative symmetric diffusion in terms of Feller measure, by using the approach of time change of Markov processes.

Citation

Download Citation

Masatoshi Fukushima. Ping He. Jiangang Ying. "Time changes of symmetric diffusions and Feller measures." Ann. Probab. 32 (4) 3138 - 3166, October 2004. https://doi.org/10.1214/009117904000000649

Information

Published: October 2004
First available in Project Euclid: 8 February 2005

zbMATH: 1076.60063
MathSciNet: MR2094441
Digital Object Identifier: 10.1214/009117904000000649

Subjects:
Primary: 60J45 , 60J50

Keywords: Dirichlet form , Douglas integral , Energy Functional , excursion , Feller measure , Lévy system , Lipschitz domain , symmetric diffusion , Time change

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.32 • No. 4 • October 2004
Back to Top